Tokyo Journal of Mathematics

More on the Schur Index and the Order and Exponent of a Finite Group

Toshihiko YAMADA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 01, Number 2 (1978), 269-273.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216498

Digital Object Identifier
doi:10.3836/tjm/1270216498

Mathematical Reviews number (MathSciNet)
MR519196

Zentralblatt MATH identifier
0403.20004

Citation

YAMADA, Toshihiko. More on the Schur Index and the Order and Exponent of a Finite Group. Tokyo J. Math. 01 (1978), no. 2, 269--273. doi:10.3836/tjm/1270216498. https://projecteuclid.org/euclid.tjm/1270216498


Export citation